# SDR AU010117

- Difficulty date: January 30, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Dhavxx DH82AROBRTSN
- Engine: Dhavxx GIPSYMAJOR1
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 157
- Condition: Failed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT WING FRONT LOWER INTERPLANE STRUT ATTACHMENT FITTING BROKEN AWAY DUE TO WOOD ROT.
